# SDR FDEA202109112303

- Difficulty date: September 11, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorbeam
- Part number: AGA75595
- Condition: Corroded
- Location: Bs 1901 Rbl8-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT ANGLE AT STA 1901 RBL 08 TO RBL 27 CORRORED MAIN DECK FLOOR SUPPORT ANGLE AT STA 1901 RBL 08 TO RBL 27 HAS BEEN REPAIRED PER   DWG # AGA7559.
